Open Access

Invariant subspaces, cyclic vectors, commutant and extended eigenvectors of some convolution operators


Full Text

Coming Soon.





Article Information

TitleInvariant subspaces, cyclic vectors, commutant and extended eigenvectors of some convolution operators
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 1, 48-59
MathSciNet MR2130936
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

M. T. Karaev, Invariant subspaces, cyclic vectors, commutant and extended eigenvectors of some convolution operators, Methods Funct. Anal. Topology 11 (2005), no. 1, 48-59.


BibTex

@article {MFAT275,
    AUTHOR = {Karaev, M. T.},
     TITLE = {Invariant subspaces, cyclic vectors, commutant and extended eigenvectors of some convolution operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {1},
     PAGES = {48-59},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=275},
}


All Issues